Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1804411

author
Rezk, Charles
title
A model for the homotopy theory of homotopy theory
year
2001
journal
Transactions of the American Mathematical Society
volume
353
number
3
pages
973–1007
url
http://dx.doi.org/10.1090/S0002-9947-00-02653-2
MathSciNet
MR1804411
DOI
doi:1804411

@article{MR1804411,
    AUTHOR = "Rezk, Charles",
    TITLE = "A model for the homotopy theory of homotopy theory",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "353",
    YEAR = "2001",
    NUMBER = "3",
    PAGES = "973--1007",
    ISSN = "0002-9947",
    MRCLASS = "55U35 (18G30)",
    MRNUMBER = "1804411",
    MRREVIEWER = "Brooke E. Shipley",
    DOI = "10.1090/S0002-9947-00-02653-2",
    URL = "http://dx.doi.org/10.1090/S0002-9947-00-02653-2"
}

      

This item is never cited.